1. Welcome to the Foot Health Forum community where you can ask about foot problems and get help, as well as be up-to-date with the latest foot health information. Only registered members can ask a question, but you do not need to register to respond and give help. Please become part of the community (here) and check out the shop.

heel pad atrophy HELP

Discussion in 'Ask your questions here' started by Lynn B, Nov 11, 2015.

  1. Lynn B

    Lynn B New Member


    Members do not see these Ads. Sign Up.
    This pain is horrific. Help me !
     
  2. Craig Payne

    Craig Payne Member

    If you have "heel pad atrophy" and it hurts because of that, then all you can do is to replace the heel pad "pad" with supplements such as poron padding or silicone heel pads.

    Who made the diagnosis of "heel pad atrophy"? Just because their is some atrophy of the fat pad and the heel is painful, that does not mean that it is the cause. You really need to sort out the exact cause first.
     
    Lynn B likes this.
  3. Lynn B

    Lynn B New Member

    My podiatrist diagnosed it after I recieved 4 injection in my left heel.
     
  4. Craig Payne

    Craig Payne Member

    What did they inject?
     
    Lynn B likes this.
  5. Lynn B

    Lynn B New Member

    My left heel.
     
  6. Craig Payne

    Craig Payne Member

    What was it they injected into you.
     
  7. Lynn B

    Lynn B New Member

    Cortizone
     
  8. Craig Payne

    Craig Payne Member

    Cortisone is not used for fat pad atrophy. It may even make that worse, if the diagnosis was correct.
     
  9. Lynn B

    Lynn B New Member

    I have a Rumitoid nodual and a P.F. flare up. The injections were used for that starting 7.2015. After 27 PT sections didnt help. Now in Nov. This is a new diagnosis. I am looking for help with Heel Fat pad Atrophy. HPA is the result of the injections.
     
  10. Admin

    Admin Administrator Staff Member

    In that case, all you can do is "supplement" the fat pad with padding materials in the shoe, such as silicon heel pads.
     
    Lynn B likes this.
  11. Lynn B

    Lynn B New Member

    Admin, I knew that. I also am using 6% Lidocane. I was hoping I wasnt up against the wall.
     
  12. camharthy

    camharthy New Member

    Does mobilizations of the heel pad tissue helps? Or probably strengthening of foot just to compensate for a while? Thinking of possible approaches to this.
     
  13. Lynn Burkard

    Lynn Burkard Guest

    I am taping the heel. And have PT sessions twice a week. It's my understanding that this doesnt heal! I will have this pain forever. I cant wear any of my shoes or boots. I walk 12000 steps daily when I am at work. I need help
     
Loading...

Share This Page